# SDR SWAA2022021687948

- Difficulty date: May 14, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT STRUCTURE AT 767 + 6' RBL 3 HAS CORROSION AT SPLICE (MARKED / EVALUATED CORROSION ON AFT CARGO PIT FLOOR SUPPORT AT STA 767+6' RBL 3 FOUND CORROSION ON REPAIR PART. NO LIMITS. REMOVED V CHANNEL FABRICATED AND INSTALLED I/A/W SRM 53-00-53-2R-2 AND S/W EA 1-A53-4982 REV 3
